Feb 5, 2004
in general, after initiating hiv treatment, does loss of body tissue get worse, or better, if the person was showing losses prior to treatment?
Response from Dr. Moyle
Better....several studies have shown that fat mass increases by a kg or 2 in the first 24-36 weeks after treatment. Wheather you start to lose fat after that and how quick you lose fat depends on the regimen, genetics, your age, maybe your CD4
whom to belive sir?
pls pls answer -- regimen change becasue of sever side effects from nelf ddi d4t to sustiva + ??
- Black Spots After Getting A Tattoo Worried I Have HIV
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Diarrhea After Blowjob Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.